cough-cold-icon
Stomach pain in left side
Stomach pain in left side. Is there any tablet for It. Pain since yesterday night. Please suggest any medicine
56 Views v

Answers (9)

Like the answers? Consult privately with the doctor of your choice

Would like to discuss in details. Kindly consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +128
Consult with a doctor
Online now
Better to do medical consultation with more details before taking any medication. If it's upper abdominal pain then commonly gas related issues. Should know which area of your stomach hurts.
Next Steps
consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Very risky to take any random medicine without evaluation. Please get a USG done and then consult a physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I understood your concern  and noted the problem as well .I need to ask few more details to make a diagnosis and start treatment and advice which suits you. Pl consult me on Practo , so that I can help you better.book a time slot as per your convenience for consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult online n discuss for proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Abdomen is a very big area. It has too many organs. Please give more details about your symptoms.
Next Steps
Please consult a General Physician or a Gynaecologist on Practo with all the details.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly discuss for your concern.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult for proper medications
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It could be due to gas or indigestion or constipation, you can take gelusil for temporary relief and pudin hara which is very effective for such issues.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.